# SDR DALA100783271

- Difficulty date: January 17, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 25,514 hours, 11,459 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHT AT ROW 23 INOPERATIVE.  MX RECONNECTED LOOSE WIRE AT LIGHT ASSY.  OPS CHECK WAS GOOD.
